# SDR AALA202301303586

- Difficulty date: January 28, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 37,029 hours, 15,470 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS FROM 14 ABC TO 8 ABC ARE INOPERATIVE. REPLACED EMERGENCY POWER SUPPLY M1694 (AALA202301303586) AND RESEATED CONNECTOR AT ROW 8 ABC (AALA202301302327). ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
